Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes pain in eyes with blurred vision?

User rating for this question
Very Good
Answered by

Geriatrics Specialist
Practicing since : 2004
Answered : 2138 Questions
Question
Hi, Last Sunday, I was standing up talking to my sister, when a heavy pain flashed across the stop my my eyes, my vision became very blurry. It was quick and yhen disappeared. This happened again on Friday, just for a second. My vision became blurry again.
Posted Sun, 3 Aug 2014 in Elderly Problems
 
 
Answered by Dr. Prakash H Muddegowda 2 hours later
Brief Answer:
could be migraine related

Detailed Answer:
Hi,
I am Dr. Prakash HM and I will be answering your query.

How long is the episode present and how it disappears?

Looking at both the symptoms, it appears to be migraine. If you take NSAIDS pain killers and it disappears, it should be migraine.
As the symptom is episodic I am thinking of migraine. If there are any associated factors like stress, do mention.
However, if it does not subside, an eye evaluation would be necessary. You have to meet your opthalmologist for evaluation.

Any further queries, happy to help again.
Dr. Prakash HM
Above answer was peer-reviewed by
 
Follow-up: What causes pain in eyes with blurred vision? 44 hours later
I don't usually have headaches, even though I carry hypertension. My pressure has been quite low. 140/74. Today, is Sunday 07/13/2014, as I was sitting in the rehab. room with my sister, the feeling came back again. It feels like pressure shooting across my eyes quickly, then disappears.

I don't need a geriatics Doctor. I would think that a neurologist or an eye doctor could answer my concerns of this nature.
 
 
Answered by Dr. Prakash H Muddegowda 2 hours later
Brief Answer:
As it is episodic, it could be TIA

Detailed Answer:
Hi,

It was posted under general forum, So I was answering it. Moreover I have good experience with similar patients at my clinic.

Recurrent episodes indicate a possibility of transient ischemic attack (TIA). It indicates episodes or mild neurological damage occurring and disappearing within a short time. I would refer you to a neurologist for detailed evaluation. You will need a battery of tests to assess the risk factors. Treatment has to be initiated based on the risk factor.

If you want a direct specialist opinion, you can close this discussion and use the option of "Ask a specialist" option

Hope this helps.
Any further query, happy to help again.
Dr. Prakash HM
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Geriatics

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor